# SDR C2XA04IA140

- Difficulty date: November 5, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 8,812 hours, 7,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- FLIGHT 2119, DURING PREFLIGHT INSPECTION, THE CREW REPORTED AN EMERGENCY LIGHT STRIP TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
